MAUDE Adverse Event Report: EZ WAY INC 500 LB SMART LIFT

EZ WAY INC 500 LB SMART LIFT
Model Number L500PN-03
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/03/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The family had a camera to record interactions with the resident and recorded this incident.
 
Event or Problem Description
Cna was on each side of bed, hooking up straps to the lift.The cna on the side of the bed with the machine hooked up a loop to the lift and moved to the other side of the bed.While moving to the other side, the cna was picking things up and moving things and one of the leg loops did not get hooked up to the machine.When the resident was lifted off the bed, she slid out of the sling.The resident died the next day.(b)(6) said the lift was not at fault and this was user error.

Brand Name
500 LB SMART LIFT
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key25173528
Report Number2183887-2026-00007
Device Sequence Number10181879
Product Code FSA
UDI-Device Identifier00848914000040
UDI-Public(01)00848914000040
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL500PN-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight52 KG